# SDR UPS08851592

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Bent
- Location: Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN BRACKETS HOLDING GIRT BAR ARE BENT.  STOWED GIRT BAR BUT WHEN OPENING DOOR, WIND CAUGHT DOOR AND GIRT BAR FELL OUT OF BRACKET AND SLIDE CAME  OUT OF CONTAINER.  REINSTALLED ESCAPE SLIDE PER M/M 25-60-04.
